# SDR AALA20150213004

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 87,193 hours, 13,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERNAL EMER LIGHT IS INOPERATIVE.  R & R L4 EXTERNAL EMER LIGHT BULBS IAW AMM 33-51-06.  SYS CHECKED NORMAL.
